# SDR VGCA20251024016

- Difficulty date: October 24, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N215WE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22936
- Aircraft time: 43,469 hours, 25,021 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C260271
- Condition: Corroded
- Location: Zone 100
- Part time: 43,469 hours, 25,021 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FLOOR STABILIZER BEAM MULTIPLE SPOTS CORROSION AT BL 0  BETWEEN BS 449.94 AND BS 720+9.94
